MAUDE Adverse Event Report: SORIN GROUP ITALIA SRL CARBOMEDICS TOP HAT MECHANICAL HEART VALVE; MECHANICAL HEART VALVE PROSTHESIS

SORIN GROUP ITALIA SRL CARBOMEDICS TOP HAT MECHANICAL HEART VALVE; MECHANICAL HEART VALVE PROSTHESIS
Model Number CPHV
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/11/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was informed on this event through the device tracking department.Based on the information reported on the patient implant form, a carbomedics top hat mechanical valve s5-027 was implanted on (b)(6) 2020 and explanted on the same day.No further information is presently available.No indication of a device malfunction nor serious injury was received from the site regarding this event.
 
Additional Manufacturer Narrative
Fields updated: b4, b5, f6, f7.A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.The manufacturer attempted to retrieve additional information on this event.However, no further details has been received to date on this event and on the device disposition after the explant.Based on the limited information available, it is not possible to draw a definitive conclusion on the reported event.However, from the document review performed, no manufacturing deficits were identified.Should any information be received at a later stage, the manufacturer will re-assess the event and provide an update to this reporting activity as applicable.

Brand Name
CARBOMEDICS TOP HAT MECHANICAL HEART VALVE
Common Device Name
MECHANICAL HEART VALVE PROSTHESIS
Manufacturer (Section D)
SORIN GROUP ITALIA SRL
strada crescentino snc
saluggia, vercelli
MDR Report Key10805576
Report Number1718850-2020-01190
Device Sequence Number19650156
Product Code LWQ
UDI-Device Identifier08022057012937
UDI-Public(01)08022057012937(240)S5-027(17)220415
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/30/2020
Report Date (Section F) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/15/2022
Device Model NumberCPHV
Device Catalogue NumberS5-027
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/03/2020
Device Age33 MO
Event Location Hospital
Date Report to Manufacturer10/09/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/09/2020
Initial Report FDA Received Date11/06/2020
Supplement Report FDA Received Date12/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR